# SDR UPS06446497

- Difficulty date: March 12, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B07942U164
- Condition: Cracked
- Location: Bs 260-280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT SIDE NOSE WHEEL WELL INTERNAL BETWEEN BS 260 AND 280 AT WL170 CRACK FOUND BETWEEN FASTENER HOLES AND RADIUS OF THE STIFFENER, CRACK LENGTH 1/4".  FOUND LT SIDE NOSE WHEEL WELL BS260-280 WL170 INTERNAL STIFFENER REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
